# SDR UIEA2019012303014

- Difficulty date: January 22, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N404KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34283
- Aircraft time: 43,047 hours, 8,842 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WLG FWD BULKHEAD CTR TANK LT O/J PUMP HOUSING FOUND SURFACE CORROSION.( LT WLG W/W FWD BULKHEAD CTR TANK LT O/J PUMP HOUSING AREA WEB SURFACE CORROSION REMOVED AND RE-PROTECTED IAW SRM 51-10-02 AND SRM 51-20-01. )
